# SDR CALA2023070302136

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5347100720490
- Condition: Corroded
- Location: Str 43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STR 43L ANGLE HAS CORROSION FR47/51. REMOVED AND REPLACED COUPLING P/N D5347100720490 BATCH# 00041310 38 RECEIVED. IAW. SRM 51-42-11/001, SRM 51-72-11-911-001, SRM 51 -49-00. EMP: V940362 WC: 58608 STA: ST ENG BFM INSPECTED AND APPROVED
